# SDR ASAA2021102736461

- Difficulty date: October 27, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 50,533 hours, 14,909 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 38007021
- Part serial: P7229
- Condition: Faulty
- Location: Apu Compartment
- Part time: 20,748 hours, 26,320 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN WITH FAULT LIGHT ON. GROUNDED - YES. (RESOLVED ON W/O: 1889357 TASKCARD: N/R-00002 ) REMOVED AND REPLACED APU REF W/O 1889357, T/C 78349010. REQUIRES OPS TEST AND LEAK CK. KFITZ 60987 10/31/2021 APU LK AND OPS CK GOOD REF T/C 78349010. THIS CLEARS MEL 49-1B, C/N 27043589 REMOVED, SEAMC ROWAN NOTIFIED. SEE L/P 60277670 FOR CSS 49-99A DEFERRAL.
